# SDR FDEA201904280946

- Difficulty date: April 28, 2019
- Submitted: May 14, 2019
- Operation: Air carrier
- Aircraft: N572FE
- Make and model: Doug MD-11F
- Aircraft serial: 48755
- Aircraft time: 70,877 hours, 14,851 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: ADA3139501
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO COMPARTMENT DOOR AFT FUSELAGE CUTOUT SKIN AT STATION 999 BETWEEN LONGERON 40 AND LONGERON 42 FOUND WITH CHAFED. CHAFED MARK AT FORWARD CARGO COMPARTMENT DOOR AFT FUSELAGE CUTOUT SKIN STATION 999 BETWEEN LONGERON 40 AND LONGERON 42 TRIMMED OUT AND CARRIED OUT REPAIR AS PER SRM 53-00-15-2R FIGURE 202 REPAIR 8. TO CARRY OUT INITIAL INSPECTION AT   INITIAL 4,000 FLIGHT CYCLES AND REPETITIVE INSPECTION AT EVERY 4,000 FLIGHT CYCLES PER SRM 53-00-15-2R TABLE 201 FIGURE 202 REPAIR 8. METHOD VISUAL, EXTERNAL. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
